# SDR SWIA200211292

- Difficulty date: October 1, 2002
- Submitted: October 9, 2002
- Operation: Air carrier
- Aircraft: N582SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120350
- Aircraft time: 7,959 hours, 10,994 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Out Of Rig
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: A

## Discrepancy

RIGHT MAIN LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  RETURNED TO DRO.  RUNNING GEAR UP AND DOWN, FOUND THE UPLOCK HOOK TO BE OUT OF RIG.  ADJUSTED UPLOCK HOOK ACTUATOR ROD PER MM CHAPTER 32-32-09.  OPS CHECK GOOD.
